# SDR ASAA2016102518476

- Difficulty date: October 25, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,285 hours, 10,982 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0770
- Condition: Failed
- Location: Nr 1
- Part time: 58,389 hours, 21,299 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR NR 1 INOPERATIVE. ZERO VOLTS & CPS. DROPPED OFFLINE CLIMBING THRU FL 230 AT -32C. ACFT GROUNDED.  DUPLICATED PROBLEM ON GROUND. REMOVED & REPLACED THE NR 1 IDG IAW AMM 24-11-11. OPS AND LEAK CHECKED GOOD.
